Taiwanese Journal of Mathematics


Young Jae Sim, Oh Sang Kwon, Nak Eun Cho, and H. M. Srivastava

Full-text: Open access


The purpose of the present paper is to introduce and investigate the function classes $k$-${\cal SP}(\alpha,\beta)$ and $k$-${\cal UCV} (\alpha, \beta)$ of analytic functions associated with conic regions in the open unit disk $\mathbb{U}$, which generalize the function classes defined and studied in a series of earlier papers by Kanas et al. [11, 12, 13, 14]. In particular, we consider the extremal problems for each of the above-mentioned function classes. The Fekete-Szegö problem is also considered for functions in the class $k$-${\cal SP}(\alpha,\beta)$. Moreover, we investigate some mapping properties for each of the function classes $k$-${\cal SP}(\alpha, \beta)$ and $k$-${\cal UCV}(\alpha, \beta)$.

Article information

Taiwanese J. Math., Volume 16, Number 1 (2012), 387-408.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 33E05: Elliptic functions and integrals

analytic functions univalent functions uniformly convex functions uniformly starlike functions conformal mapping principle of subordination between analytic functions Carathéodory function differential subordination Fekete-Szegö problem Hadama


Sim, Young Jae; Kwon, Oh Sang; Cho, Nak Eun; Srivastava, H. M. SOME CLASSES OF ANALYTIC FUNCTIONS ASSOCIATED WITH CONIC REGIONS. Taiwanese J. Math. 16 (2012), no. 1, 387--408. doi:10.11650/twjm/1500406547. https://projecteuclid.org/euclid.twjm/1500406547

Export citation


  • R. M. Ali, Starlikeness associated with parabolic regions, Internat. J. Math. Math. Sci., 2005 (2005), 561-570.
  • R. Aghalary and S. R. Kulkarni, Certain properties of parabolic starlike and convex functions of order $\rho$, Bull. Malaysian Math. Sci. Soc. (Ser. 2), 26 (2003), 153-162.
  • E. Deniz, H. Orhan and H. M. Srivastava, Some sufficient conditions forunivalence of certain families of integral operators involving generalized Besselfunctions, Taiwanese J. Math., 15 (2011), 883-917.
  • A. W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56 (1991), 87-92.
  • I. R. Graham and G. Kohr, Geometric Function Theory in One and HigherDimensions, Series on Monographs and Textbooks in Pure and Applied Mathematics, Vol. 255, Marcel Dekker Incorporated, New York, 2003.
  • S. Kanas, Alternative characterization of the class $k$-$UCV$ and related classes of univalent fucntions, Serdica Math. J., 25 (1999), 341-350.
  • S. Kanas, Techniques of the differential subordination for domains bounded by conic sections, Internat. J. Math. Math. Sci., 38 (2003), 2389-2400.
  • S. Kanas, Differential subordination related to conic sections, J. Math. Anal. Appl., 317 (2006), 650-658.
  • S. Kanas, Subordinations for domains bounded by conic sections, Bull. Belg. Math. Soc. Simon Stevin, 15 (2008), 589-598.
  • S. Kanas, Norm of pre-Schwarzian derivative for the class of $k$-uniformly convex and $k$-starlike functions, Appl. Math. Comput., 215 (2009), 2275-2282.
  • S. Kanas and H. M. Srivastava, Linear operators associated with $k$-uniformly convex functions, Integral Transforms Spec. Funct., 9 (2000), 121-132.
  • S. Kanas and A. Wiśniowska, Conic regions and $k$-uniform convexity. II, Zeszyty Nauk. Politech. Rzeszowskiej Mat., 22 (1998), 65-78.
  • S. Kanas and A. Wiśniowska, Conic regions and $k$-uniform convexity, J. Comput. Appl. Math., 105 (1999), 327-336.
  • S. Kanas and A. Wiśniowska, Conic regions and $k$-starlike function, Rev. Roumaine Math. Pures Appl., 45 (2000), 647-657.
  • F. R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969), 8-12.
  • H. Kober, Dictionary of Conformal Representations, Dover, New York, 1952.
  • A. Lecko and A. Wiśniowska, Geometric properties of subclasses of starlikefunctions, J. Comput. Appl. Math., 155 (2003), 383-387.
  • W. Ma and D. Minda, A unified treatment of some special classes of univalent functions, in Proceedings of the Conference on Complex Analysis (Tianjin, Peoples Republic of China; June 19-23, 1992), (Z. Li, F. Ren, L. Yang and S. Zhang, eds), pp. 157-169, International Press, Cambridge, Massachusetts, 1994.
  • W. Ma and D. Minda, Uniformly convex functions, Ann. Polon. Math., 57 (1992), 165-175.
  • W. Ma and D. Minda, Uniformly convex functions. II, Ann. Polon. Math., 58 (1993), 275-285.
  • Z. Nehari, Conformal Mapping, McGraw-Hill Book Company, New York, Toronto and London, 1952.
  • I. Nezhmetdinov, Classes of uniformly convex and uniformly starlike functions as dual sets, J. Math. Anal. Appl., 216 (1997), 40-47.
  • J. Nishiwaki and S. Owa, Certain classes of analytic functions concerned withuniformly starlike and convex functions, Appl. Math. Comput., 187 (2007), 350-355.
  • F. Rønning, Uniformly convex functions and a corresponding class of starlikefunctions, Proc. Amer. Math. Soc., 118 (1993), 189-196.
  • S. Shams, S. R. Kulkarni and J. M. Jahangiri, Classes of uniformly starlike and convex functions, Internat. J. Math. Math. Sci., 55 (2004), 2959-2961.
  • H. M. Srivastava, A. K. Mishra and M. K. Das, The Fekete-Szegö problem for a subclass of close-to-convex functions, Complex Variables Theory Appl., 44 (2001), 145-163.
  • H. M. Srivastava and S. Owa (eds), Current Topics in Analytic Function Theory, World Scientific Publishing Company, Singapore, New Jersey, London and Hong Kong, 1992.